# SDR JR2R20240307183

- Difficulty date: March 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N87360
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000705
- Aircraft time: 12,250 hours, 7,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17061701013
- Condition: Gouged
- Location: Frm 97 S29l
- Part time: 12,250 hours, 7,087 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON A/C EXTERIOR SKIN AT FR 97 STR 29L
